Sorry for the delay. Rivotril is a trade name for clonazepam. It is in the class of meds called 'benzodiazepines' or 'benzos'. They are very hard to stop, and it can be dangerous to stop them without tapering.
The withdrawal is brutal for some people, and includes severe anxiety, days or weeks of insomnia, agitation... I do not know the resources in your part of the world, but getting off the medication often requires inpatient detox. If you have to do it at home, only do it with a doctor's direction, because if you are taking a large amount seizures are possible from stopping.
You will read about 'cocktails' to help stop, but it really comes down to slowly tapering, and there is no secret weapon that makes it easier. Get the help of a doctor who treats addiction, and I wish you well.
i have no response to my questions..
where can i search them?
sorry im new member here..
thank you..thank you..very very mych..here in my country..the things are difficult..
we have doctors psihiatry..but..not .they treath all..the same as alchoholism narkomanij.shizopfrenij.
IM SOMETHING DIFFERENT..BYT..I THINK..THEY DONT KNOW..WHAT THEY DO..IN PRACTICAL.
THEY TRY DIFFERENT MEDICATIONS..LIKE..;LAMICKTAL;...BUT ..THIS MEDICATIONS.FROM THIS GROUP NON ADICTIVE ANTICONVULSANT..
I THINK..DONT HELP ME..EVEN CONTRARY..
THIS MEDICATIONS..MAKE ME STYPID SAKE SAD..TREMBLING..AND I FEEL MYSELF..LIKE IM LOST..
EVEN..ALL THIS..I HAVE GREAT WIN..I TAKE ONLY 1/4..FROM 2 MG.PER 48 -54 HOURS..
I THINK..I WILL BE WINNER SOMEDAY..
SLOWLY STEP BY STEP...